# SDR DHL2001367015

- Difficulty date: October 2, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

SUSPECT SMOKE OR OIL FUMES FROM APU AIR. VISUALLY INSPECTED INSIDE OF APU DUCT FOR OIL RESIDUE NEXT TO FDR & CVR AFT OF BULK PIT.  NO EVIDENCE OF OIL IN SUPPLY DUCT.  OPERATED APU IAW JRH 19.1.  NO SMOKE OR OIL FUMES NOTED.
